dcsimg
Article: Soluble proteins of Dieffenbachia
FAQ

Title

Soluble proteins of Dieffenbachia

By

Cherian, Susamma
Smith, Walter T. Jr.
Stoltz, Leonard P.

Type

Article

Date of Publication

1976-03

Original Publication

Transactions of the Kentucky Academy of Science

Volume

37

Series / Issue

Issue: 1-2

Pages

16--19

Language

English

Published by

[Lexington, Ky.], Kentucky Academy of Science, 1923-1997

Rights Status

Permission_to_digitize_granted_by_rights_holder

 

Download MODS